Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Small child, suffering from fever. Taking imol, red rashes on skin, loose green stools. Correct medication?

i have 10 months baby suffering from fever for the first time after birth..... we had givrn her crocin syrup 1.25 ml*4times for 3 days... No side effects still fever was there... but in a reducing stage... still doctor gave another medicine namely imol(rx) 3.5ml*4 ...due to which she had red rash on her skin.... loose motion with green colour... my question is .... was that necessary to change the medicine ? or we could have increased the quantity of crocin instead giving her imol...... pls answer ........
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there
am dr.surendran
nice to meet you here in HCMagic
i completely understand your problem.
crocin is paracetomal,,,imol is combination of (ibuprofen + paracetamol)////he just added an anti pyritic (fever) drug,

rash is due to allergy ,,,for the drug,,as well,,it will stop once the drugs are withheld,,,dont overdose the drugs,has it has to be calculated by the weight of the baby
further look for the dehydration signs,

1Restlessness or irritability.
2 Sunken eyes (also ask the parent).
3Thirsty and drinks eagerly.
fluid management is needed in case of dehydration, give your child fluid as much as it drink,
dont hesitate to feed in case of diarrhoea
feed well,
give mild digestive substituents,
hope helped your query
regards dr.surendiran hcmagic

Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query
Your daughter is having fever and later developed rashes and loose motions which could be a part of illness mostly viral in nature.
Regarding medication dose of paracetamol is fixed and it is not like if there is more fever we need to increase the has to be given in proper dosage.
I suggest you to give her plenty of fluids,give oral rehydration solution after each loose stools.and in case fever persist take her to pediatricain.

Your baby will be fine.
God bless.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor